Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Have stomach problem with passing stool. Feeling uncomfortable. Having bronchitis bout. On lithium. Want to use viagra. Safe?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
Helo doctor
I have stomach problem with passing stool, big urge can not stop, not formed , some pain, only twice or three times but not a comfortable feeling. i just finished antibiotic course for having a bronchitis bout and am alright.i was goiven broncho dilator and 6 mg defcort twice day. this is over now.
This has resulted after some food eaten outside .I am on lithium and plan to use viagra 50 mg. what safe medicines i must use to get over this problem.
Posted Sun, 17 Nov 2013 in Digestion and Bowels
 
 
Answered by Dr. Ajit Naniksingh Kukreja 18 minutes later
Brief Answer:
Could be collitis.....

Detailed Answer:
Hi XXXXXXX

Thanks for writing in

The information you have provided is suggestive of infection of the GI track following contaminated food

I would suggest you go for a good probiotic twice a day for five to seven days

If you have low grade fever and the stool is foul smelling , go for a stool report and start antibiotic according to the culture report

Hope this helps
Do write back in case of concern......
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor